# SDR CALA9601034

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N70353
- Make and model: Boeing 7373T0
- Aircraft serial: 23591
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Beam
- Condition: Corroded
- Location: Bs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOOR BEAM CORRODED AT SCREW HOLES, STA 344.  THE CORRODED AREA WAS CUT OUT AND A FLOOR BEAM WAS INSTALLED IAW SRM 53-10-51.
